Authors: Stevanović, Dragan 
Stanković, Ivan
Milošević, Marko
Title: More on the relation between energy and laplacian energy of graphs
Journal: Match
Volume: 61
Issue: 2
First page: 395
Last page: 401
Issue Date: 22-Jun-2009
Rank: M21a
ISSN: 0340-6253
Abstract: 
I. Gutman et al. have recently conjectured that the energy of a graph does not exceed its Laplacian energy. We disprove this conjecture by giving a few small counterexamples and, in addition, an infinite set of counterexamples. Nevertheless, we do show that the standard deviation of eigenvalues of the adjacency matrix of every graph does not exceed the standard deviation of eigenvalues of its Laplacian matrix.
Publisher: Faculty of Sciences, University of Kragujevac
Project: Serbian Ministry of Science and Environmental Protection, research grant 144015G
Slovenian Agency for Research, research program P1-0285

Show full item record

SCOPUSTM   
Citations

23
checked on Jan 29, 2023

Page view(s)

12
checked on Jan 29, 2023

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.